# SDR ABXA000352

- Difficulty date: July 13, 2000
- Submitted: July 28, 2000
- Operation: Air carrier
- Aircraft: N905AX
- Make and model: Doug DC-9-32F
- Aircraft serial: 47147
- Aircraft time: 50,728 hours, 40,826 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Part number: 5920319513
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LONGERON 30 CRACKED BELOW SPLICE BETWEEN STATION 408 AND 427.  REPLACED LONGERON 30BETWEEN STATION 408 AND 427.
